# SDR YENA2025063000663

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,606 hours, 30,617 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1075, MCO-PVD. "DURING DESCENT PILOTS AND FA'S EXPERIENCED A FUME EVENT. PILOTS NOTICED AN OIL SMELL AND FWD FA'S NOTICED BURNING RUBBER. A/C HAS FUME HISTORY. ( PACKS ); REF LP#4197860 ITEM #2, APU ODOR IDETIFIED & CORRECTED. NO SMELL PRESENT AFTER DECON/ REF LP #4197857) THIS CLEARS MDDR #586705, PLCD RMVD, MX-4 UPDATED MCC NOTIFIED.
